VOL. 27 · NO. 1 | Spring 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 27 (1), (Spring 1983)
No abstract available
Articles
Jonathan M. Kane
Illinois J. Math. 27 (1), 1-13, (Spring 1983) DOI: 10.1215/ijm/1256065407
KEYWORDS: 46J10, 32E25
No abstract available
Moshe Jarden, Jürgen Ritter
Illinois J. Math. 27 (1), 14-30, (Spring 1983) DOI: 10.1215/ijm/1256065408
KEYWORDS: 11S20
No abstract available
Stanley O. Kochman
Illinois J. Math. 27 (1), 31-51, (Spring 1983) DOI: 10.1215/ijm/1256065409
KEYWORDS: 55N22
No abstract available
Henning Hauschild, Stefan Waner
Illinois J. Math. 27 (1), 52-66, (Spring 1983) DOI: 10.1215/ijm/1256065410
KEYWORDS: 55Q91, 55Q50
Hans Kurzweil
Illinois J. Math. 27 (1), 67-76, (Spring 1983) DOI: 10.1215/ijm/1256065411
KEYWORDS: 20E36, 20D45
No abstract available
Adam Korányi, J. C. Taylor
Illinois J. Math. 27 (1), 77-93, (Spring 1983) DOI: 10.1215/ijm/1256065412
KEYWORDS: 31B25, 35J67, 35K05
No abstract available
M. Hochster, J. E. McLaughlin
Illinois J. Math. 27 (1), 94-103, (Spring 1983) DOI: 10.1215/ijm/1256065413
KEYWORDS: 13H05, 13B02
No abstract available
James Stasheff
Illinois J. Math. 27 (1), 104-109, (Spring 1983) DOI: 10.1215/ijm/1256065414
KEYWORDS: 55P62, 57P10
No abstract available
Edward Thomas
Illinois J. Math. 27 (1), 110-114, (Spring 1983) DOI: 10.1215/ijm/1256065415
KEYWORDS: 30D20, 30C35
No abstract available
A. Fauntleroy
Illinois J. Math. 27 (1), 115-124, (Spring 1983) DOI: 10.1215/ijm/1256065416
KEYWORDS: 14L30
No abstract available
S. W. Drury
Illinois J. Math. 27 (1), 125-129, (Spring 1983) DOI: 10.1215/ijm/1256065417
KEYWORDS: 44A15, 43A85, 47B38, 53C65
No abstract available
Jacob Burbea
Illinois J. Math. 27 (1), 130-137, (Spring 1983) DOI: 10.1215/ijm/1256065418
KEYWORDS: 30C40, ‎46E20‎
No abstract available
Myron Goldstein
Illinois J. Math. 27 (1), 138-144, (Spring 1983) DOI: 10.1215/ijm/1256065419
KEYWORDS: 30E10
C. J. Bushnell
Illinois J. Math. 27 (1), 145-157, (Spring 1983) DOI: 10.1215/ijm/1256065420
KEYWORDS: 12A55, 10F99
No abstract available
Allen Gorin
Illinois J. Math. 27 (1), 158-171, (Spring 1983) DOI: 10.1215/ijm/1256065421
KEYWORDS: 53C40, 53C20
No abstract available
Back Matter
Illinois J. Math. 27 (1), (Spring 1983)
No abstract available
Back to Top